# SDR DALA2015052803489

- Difficulty date: May 27, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 55,974 hours, 10,259 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BS 246 FOUND WEB CRACK AT LBL 12. FLOORBEAM UPPER WEB REPAIRED IAW SRM 53-10-51, REPAIR 5 AND PRI 534286-14, REV 0, REV 1 AND REV 2. THE PRI 534286-14, REV 0, 1, 2.
